# SDR NWAA092105520

- Difficulty date: June 8, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N520US
- Make and model: Boeing 757251
- Aircraft serial: 23208
- Aircraft time: 73,847 hours, 30,421 cycles
- System (JASC): 2760 · Drag Control System
- Part: Brake Assy
- Part serial: 05169
- Condition: Binding
- Location: Nr 5 Spoiler
- Part time: 13,985 hours, 3,397 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE AIRCRAFT BEGAN TO DRIFT LEFT OF THE RUNWAY CENTERLINE, THE CREW ATTEMPTED TO CORRECT THE DRIFTING WITH THE APPLICATION OF RIGHT RUDDER BUT WERE UNSUCCESSFUL AND ABORTED THE TAKE OFF BETWEEN 70 AND 80 KNOTS.  AFTER AN UNEVENTFUL RETURN TO THE GATE, MAINTENANCE FOUND FAULTS ON THE RUDDER RATIO AND ONE OF THE RUDDER PCAS BOTH FAULTS CLEARED FURTHER INSPECTION FOUND THE NR 5 BRAKE ASSEMBLY BINDING.  THE BRAKE ASSEMBLY WAS REPLACED AND THE AIRCRAFT PERFORMED A SUCCESSFUL TEST FLIGHT AND ALL SYSTEMS OPERATED NORMALLY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
